• This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn more.

Is this the Vid Card?

#1
I have noticed that my screen flickers. Goes Brighter then Darker. Each time I open program.

Also if I mess with gamma in the games it changes "Black" into Bright colors like red, yellow, and blue. It happened in PlanetSide and Ghost Recon

http://home.austin.rr.com/jpereira/images/ps.JPG

if I do a screenshot or printscreen it comes out normal. Or could it be a driver issue?
 
#2
This could be either your vid-card or a driver issue.
If you use a nVidia based videocard, delete (=uninstall) your videocard in the Device Manager and then restart your computer. Boot into Safe Mode and log in as Administrator (when using Windows XP or 2000) or login normally (Windows 9x, ME). Use Vidia File Remover (warning: direct link) to remove all traces of nVidia files. After the program completed, restart your computer again and after it's rebooted, click cancel in each screen where Windows asks you want to install a new driver for you videocard. Install nVidia Detonators 41.09 instead, those are maybe old drivers, but they are stable and work 99 out of 100 times. Restart your computer again, and it should work!
 

Members online

Latest posts

Latest profile posts

Perris Calderon wrote on Electronic Punk's profile.
Ep, glad to see you come back and tidy up...did want to ask a one day favor, I want to enhance my resume , was hoping you could make me administrator for a day, if so, take me right off since I won't be here to do anything, and don't know the slightest about the board, but it would be nice putting "served administrator osnn", if can do, THANKS

Been running around Quora lately, luv it there https://tinyurl.com/ycpxl
Electronic Punk wrote on Perris Calderon's profile.
All good still mate?
Hello, is there anybody in there? Just nod if you can hear me ...
Xie
What a long strange trip it's been. =)

Forum statistics

Threads
61,962
Messages
673,240
Members
89,017
Latest member
loxioalix